Hermite polynomials with more than two variables and associated bi-orthogonal functions

G. Dattoli, B. Germano, P.E. Ricci

Research output: Contribution to journalArticle

9 Citations (Scopus)


We show that under appropriate conditions the Hermite polynomials, with more than two variables, belong to bi-orthogonal sets. We extend the result to the case of Bell-type polynomials. © 2009 Taylor & Francis.
Original languageEnglish
Pages (from-to)17 - 22
Number of pages6
JournalIntegral Transforms and Special Functions
Issue number1
Publication statusPublished - Jan 2009
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Analysis

Cite this